Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  Approximation of an analytic function on a finite real interval by a bandlimited function and conjectures on properties of prolate spheroidal functions
 
 
Title: Approximation of an analytic function on a finite real interval by a bandlimited function and conjectures on properties of prolate spheroidal functions
Author: Boyd, John P.
Appeared in: Applied and computational harmonic analysis
Paging: Volume 15 (2003) nr. 2 pages 9 p.
Year: 2003
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands